# SDR AALA20001365

- Difficulty date: August 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin
- Component: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHT UNDER EXIT PLACARD AT SEAT 3E INOPERATIVE. REPLACED LIGHT STRIP. SYSTEM GROUND CHECK NORMAL OPERATION.
